Jump to content

django: Non-intentional Withdrawl


django

Recommended Posts

I'm currently taking 20mg and my pharmacy messed up my Rx and now I'm having withdrawal symptoms- primarily nausea  dizziness, light headed, and irritable. 

 

Any suggestions on how to minimize these symptoms until I can get back on the Lexapro? I feel like I'm going to throw up constantly. 

Link to comment

Ummmm, they should fix that immediately. What dose did they give you?

1st round Prozac 1989/90, clear depression symptoms. 2nd round Prozac started 1999 when admitted to dr. I was tired. Prozac pooped out, switch to Cymbalta 3/2006. Diagnosed with bipolar disorder due to mania 6/2006--then I was taken abruptly off Cymbalta and didn't know I had SSRI withdrawal. Lots of meds for my intractable "bipolar" symptoms.

Zyprexa started about 9/06, mostly 5mg. Tapered 4/12 through12/29/12

Wellbutrin. XL 300 mg started 1/07, tapered 1/18/13 through 7/8/13

Oxazepam mostly continuously since 6/06, 30mg since 12/12, tapered 1.17.14 through 8.26.15

11/06 Lithium 600mg twice daily, 2.2.14 400mg TID DIY liquid, 2.12.14 1150mg, 3.2.14 1100mg, 3.18.14 1075mg, 4/14 updose to 1100mg, 6.1.14 900 mg capsules 7.8.14 810mg, 8.17.14 725mg, 8.24.24 700mg...10.22.14 487.5mg, 3.9.15 475mg, 4.1.15 462.5mg 4.21.15 450mg 8.11.15 375mg, 11.28.15 362.5mg, back to 375mg four days later, 3.4.16 updose to 475 (too much going on to risk trouble)

9/4/13 Toprol-XL 25mg daily for sudden hypertension, tapered 11.12.13 through 5.3.14, last 10 days or so switched to atenolol

7.4.14 Started Walsh Protocol

56 years old

Link to comment
  • Moderator Emeritus

Hi django,

 

What did the pharmacy actually give you?  If they gave you a lower dose tablet, 10mg instead of 20mg, you could just take 2 tablets instead of one until you get it fixed.  If they gave you something completely different, Meimei is right, they should fix it straight away, or go to the ER.  There is nothing you can do to stop withdrawal apart from taking the medication which you are withdrawing from.

 

Petu.

I'm not a doctor.  My comments are not medical advise. These are my opinions based on my own experience and what I've learned. Please discuss your situation with a medical practitioner who has knowledge of tapering and withdrawal...if you are lucky enough to find one.

My Introduction Thread

Full Drug and Withdrawal History

Brief Summary

Several SSRIs for 13 years starting 1997 (for mild to moderate partly situational anxiety) Xanax PRN ~ Various other drugs over the years for side effects

2 month 'taper' off Lexapro 2010

Short acute withdrawal, followed by 2 -3 months of improvement then delayed protracted withdrawal

DX ADHD followed by several years of stimulants and other drugs trying to manage increasing symptoms

Failed reinstatement of Lexapro and trial of Prozac (became suicidal)

May 2013 Found SA, learned about withdrawal, stopped taking drugs...healing begins.

Protracted withdrawal, with a very sensitized nervous system, slowly recovering as time passes

Supplements which have helped: Vitamin C, Magnesium, Taurine

Bad reactions: Many supplements but mostly fish oil and Vitamin D

June 2016 - Started daily juicing, mostly vegetables and lots of greens.

Aug 2016 - Oct 2016 Best window ever, felt almost completely recovered

Oct 2016 -Symptoms returned - bad days and less bad days.

April 2018 - No windows, but significant improvement, it feels like permanent full recovery is close.

VIDEO: Where did the chemical imbalance theory come from?



VIDEO: How are psychiatric diagnoses made?



VIDEO: Why do psychiatric drugs have withdrawal syndromes?



VIDEO: Can psychiatric drugs cause long-lasting negative effects?

VIDEO: Dr. Claire Weekes

 

 

 

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy